Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 53, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 29, 2023, 5:54 PM EDT for Orange County, Seminole County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2023, 5:54 PM EDT (21:54 UTC)
- Expired
- Apr 29, 2023, 6:09 PM EDT
- In force
- 15 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:40 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
471
WUUS52 KMLB 292154
SVRMLB
FLC095-117-292230-
/O.NEW.KMLB.SV.W.0053.230429T2154Z-230429T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
554 PM EDT Sat Apr 29 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern Seminole County in east central Florida...
Central Orange County in east central Florida...
* Until 630 PM EDT.
* At 554 PM EDT, a severe thunderstorm was located over Avalon Park,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Orlando, Oviedo, Winter Springs, Wedgefield and Avalon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2879 8117 2872 8103 2871 8104 2869 8102
2868 8102 2866 8101 2863 8101 2862 8099
2862 8098 2861 8098 2861 8097 2859 8094
2839 8116 2850 8132
TIME...MOT...LOC 2154Z 217DEG 27KT 2851 8120
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich1 follow-up statement
775
WWUS52 KMLB 292209
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
609 PM EDT Sat Apr 29 2023
FLC095-117-292219-
/O.CAN.KMLB.SV.W.0053.000000T0000Z-230429T2230Z/
Seminole FL-Orange FL-
609 PM EDT Sat Apr 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE AND
CENTRAL ORANGE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
LAT...LON 2879 8117 2872 8103 2871 8104 2869 8102
2868 8102 2866 8101 2863 8101 2862 8099
2862 8098 2861 8098 2861 8097 2859 8094
2839 8116 2850 8132
TIME...MOT...LOC 2208Z 217DEG 27KT 2860 8112
$$
WeitlichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:11 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 29, 4:11 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
411 PM EDT Sat Apr 29 2023
...New MARINE, AVIATION...
...A Tornado Watch Has Been Issued for East Central Fl until 10PM
Tonight...
...Two Rounds of Severe Weather Possible: Late Today and Again
Late Tonight into Sunday Morning...
...Nocturnal Tornado Threat Exists Late Tonight...
.DISCUSSION...
Current-Tonight... Scattered showers and lightning storms have begun
to push into east central Florida from the west as of 3 PM. These
storms are moving quickly to the east to northeast around 20-25
mph. A Mesoscale Convective System (MCS) over the western Gulf of
Mexico is currently just reaching the Florida peninsula, and will
continue to drift eastward into east central Florida later this
afternoon and into early this evening. Best chance of showers and
storms will be from 3 PM to 9 PM. Strong to severe storms will once
again be possible this afternoon and into this evening, with Storm
Prediction Center (SPC) having east central Florida outlined in the
SLIGHT Risk of Severe weather into this evening.
A Tornado Watch has been issued for east central Florida through 10
PM. The 15Z XMR sounding shows a favorable environment for severe
weather with, ample instability (MUCAPE 4600 J/kg), sufficient shear
(sfc-6km at 35 kts), cooler temperatures aloft ( -11C at 500 mb),
Supercell parameter of 7.2, STP of 1.7, and sufficient moisture (PW
value of 1.36"). This will result in any storms forming into this
evening to be capable of producing damaging wind gusts around 60-
70mph, hail around 1.5" in diameter, heavy rainfall (1-3" total),
brief tornadoes (especially near the coast as these storms interact
with the east coast sea breeze boundary), and frequent lightning
strikes.
Activity will diminish from mid evening into the early overnight
hours, with some lingering showers possible that will be moving
offshore. The second round of severe storms associated with an
approaching cold front late tonight (after 4 am). Increasing
southerly low level jet (45-55 kt) and an ejecting upper trough over
the deep South should generate a band of storms along or just ahead
of the cold front over the eastern Gulf that will sweep east across
the FL peninsula. Sufficient instability, and impressive low level
and deep layer shear will allow for a threat for supercells,
including nocturnal tornadoes, large hail, gusty winds, and heavy
down pours. Have multiple ways to receive weather warnings tonight
and keep your phone on and charged.
Sunday... One more day of unsettled weather in store for east
central Florida, as a "cool" front traverses east-southeast across
east central Florida. Resulting in scattered to numerous showers and
lightning storms out ahead of the frontal boundary early in the
morning through early afternoon. The storms are expected to develop
over the eastern Gulf of Mexico early Sunday morning, reaching the I-
4 corridor around sunrise and clearing the Treasure coast by early
afternoon. These storms will be accompanied by greater wind shear
and dynamic forcing, allowing for strong to severe storms to once
again be a concern.
The Storm Prediction Center (SPC) has east central Florida in a
"SLIGHT" risk for severe weather for Sunday. Forecast soundings
shows a favorable environment for stronger to severe storms, with
ample instability (MUCAPE 1000-1500 J/kg), sufficient shear (50-60kt
0-6km shear), 0-3km SRH as high as 200-300 m^2/s^2, cooler
temperatures aloft (500mb temperatures of -10 to -12 C), and steep
mid level lapse rates. This will result in any storms forming Sunday
to be capable of producing damaging wind gusts around 60-70mph, hail
around 1" in diameter, heavy rainfall (1-3" total), brief tornadoes,
and frequent lightning strikes. Rain chances will gradually diminish
from the northwest to southeast as the front sags southeast and
clears the Treasure Coast by Sunday afternoon with decreasing cloud
cover expected. Afternoon high temperatures are forecast to reach
the upper 70s to low 80s.
Monday-Friday...A dry airmass begins to settle into the area on
Monday as surface high pressure builds through mid week. PWATs will
generally remain between 0.5-1" before starting to increase on
Friday. No mentionable PoPs through the period. High temperatures
will be mostly in M80s on Monday. Winds veering to the NW on
Wednesday will keep highs in the L80 to the north of the I-4
corridor with M80s to the south. Temperatures will then climb into
the L90s by Friday with M/U80s along the coast.
&&
.MARINE...
Issued at 408 PM EDT Sat Apr 29 2023
Current-Sunday... Deteoriating marine conditions. A Tornado Watch has
been issued for all the near shore waters through 10 PM. Numerous
showers and strong to severe storms will push offshore late this
afternoon and into early this evening, with a second round early
Sunday morning and into Sunday afternoon. Storms will be capable of
producing wind gusts over 35 knots over portions of the intracoastal
and nearshore Atlc waters. Waterspouts will also be possible. Seas 3-
5ft this afternoon will build to 5-9 ft by sunrise before gradually
subsiding to 3-5ft in the nearshore and 5-7ft in the offshore waters
by Sunday afternoon. South to southwest winds 15-20 KT this
afternoon increasing to 20-25 KT in the nearshore and 25-30 KT in
the offshore waters overnight before decreasing to around 20-25 KT
Sunday afternoon. A Small Craft Advisory in effect for all the
Atlantic waters with a Gale Warning replacing the SCA for the
offshore waters starting at 5 AM.
Monday-Thursday...Hazardous boating conditions continue on Monday as
winds and seas slowly subside into Tuesday. NW winds around 15-20
kts will briefly back on Tuesday before veering NW again on
Wednesday. In response, seas of 4-5 ft with 6 ft across the far
offshore waters will subside some into Tuesday before building again
on Wednesday. Seas become 3-4ft on Wednesday with 5 ft across the
Gulf Stream. Dry conditions through the period.
&&
.AVIATION...
(18Z TAFS)
Issued at 408 PM EDT Sat Apr 29 2023
VFR outside of convection. S to SW winds increasing and becoming
gusty this afternoon and continuing into Sunday. TEMPOs for IFR
conds in SHRA/TSRA 19Z-23Z. Winds increase just above the sfc and a
period of LLWS may occur across northern terminals incl. MCO after
sunset this evening as some decoupling occurs. Will likely add LLW
during the next TAF package. Activity will diminish mid evening
before second wave of strong to severe storms comes through.
Included TEMPOs for IFR/MVFR conditions starting 09-12Z. Activity
will then diminish once again starting across the north and going
southward, through late morning to early afternoon.
&&
.FIRE WEATHER...
Issued at 222 AM EDT Sat Apr 29 2023
Min RH values will drop to critical levels behind the "cool
front" with much drier conditions through the workweek. Min RH
drops to 30- 40% Monday and through the workweek, mainly to the
north of the Treasure Coast and away from the coast. Conditions
will lead to an elevated fire danger.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 81 61 83 / 80 60 0 0
MCO 71 80 63 84 / 80 60 0 0
MLB 70 84 62 84 / 70 80 0 0
VRB 70 86 61 85 / 50 90 0 0
LEE 69 80 62 84 / 90 30 0 0
SFB 69 82 61 84 / 80 60 0 0
ORL 71 81 64 85 / 80 50 0 0
FPR 70 84 61 84 / 50 90 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 10 PM EDT this evening for FLZ041-044>046-
053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
747.
AM...Tornado Watch until 10 PM EDT this evening for AMZ550-552-555.
Small Craft Advisory from 10 PM this evening to midnight EDT
Sunday night for AMZ550-552-555.
Small Craft Advisory until 5 AM EDT Sunday for AMZ570-572-575.
Small Craft Advisory from 6 PM Sunday to midnight EDT Sunday
night for AMZ570-572-575.
Gale Warning from 5 AM to 6 PM EDT Sunday for AMZ570-572-575.
&&
Watson/Law/SedlockHazardous weather outlook, Apr 29, 11:07 AM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1107 AM EDT Sat Apr 29 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-300315- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1107 AM EDT Sat Apr 29 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are expected to develop over east central Florida after 2 pm and move quickly toward the northeast. Some of these storms will become strong to severe as they interact with larger lake breeze boundaries and especially the east coast sea breeze just inland from the coast. Damaging wind gusts, large hail, frequent lightning strikes and heavy rain will be possible. A brief tornado may occur. Late tonight, another band of storms associated with an approaching cool front, is forecast to sweep east from the Gulf of Mexico. These storms will have more wind shear and dynamic forcing to work with. As a result, there is a threat for nocturnal tornadoes with these storms as they push into Lake, Volusia, Seminole, Orange and northern Osceola counties after 4 am. Make sure you have multiple ways to receive weather warnings and consider keeping your phone on and charged tonight. .FLOOD IMPACT... Locally heavy rains will accumulate up to 3 inches in a short time causing temporary flooding of low lying and poor drainage areas. .MARINE THUNDERSTORM GUST IMPACT... Storms late this afternoon and early this evening will be capable of producing wind gusts greater than 35 knots, large hail, frequent cloud-to-water lightning, and locally higher waves on inland lakes, the Intracoastal Waterway, and nearshore Atlantic waters. .WATERSPOUT IMPACT... Storms containing brief funnel clouds or waterspouts will be possible within coastal areas late this afternoon as storms interact with the east coast sea breeze then push offshore. .WIND AND SEA IMPACT... South winds will increase to 15 to 20 knots this afternoon and evening. Small craft should exercise caution. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches. Check with the local beach patrol for additional information about ocean hazards and always heed the advice of lifeguards. Swim only within sight of a lifeguard and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Potential for strong to severe storms will continue Sunday as a frontal boundary sweeps through. The main threats will be strong wind gusts, hail, and possible tornado or two. Ponding water will be an increasing hazard through this period, as rounds of rainfall accumulate each day. There will be at least a Moderate risk of dangerous rip currents through the weekend. Hazardous boating conditions are forecast to develop on Sunday, as southwest winds increase 25 knots with gusts to Gale force. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Law
In the hours before
Local storm report, Apr 29, 4:33 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT SAT APR 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 3 ENE SHARPES 28.46N 80.72W
04/29/2023 E66 MPH BREVARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A 66 MPH THUNDERSTORM WIND GUST
NORTH OF MERRITT ISLAND.
&&
EVENT NUMBER MLB2300147
LAWSpecial weather statement, Apr 29, 5:07 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
507 PM EDT Sat Apr 29 2023
FLZ053-292130-
Osceola FL-
507 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of northwestern Osceola
County through 530 PM EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Lake Toho, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kissimmee, Saint Cloud, West Lake Toho, Buena Ventura Lakes and East
Lake Toho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2835 8149 2832 8112 2794 8135 2796 8135
2798 8138 2800 8139 2800 8142 2804 8146
2806 8146 2806 8144 2804 8143 2801 8138
2804 8136 2807 8137 2807 8135 2808 8135
2809 8145 2814 8146 2814 8152
TIME...MOT...LOC 2107Z 204DEG 23KT 2816 8136
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
WeitlichSpecial weather statement, Apr 29, 5:13 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
513 PM EDT Sat Apr 29 2023
FLZ247-347-447-292145-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
513 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of northwestern Brevard
County through 545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm over
Titusville, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Playalinda Beach, Mims, Titusville Airport and Merritt
Island Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2848 8085 2849 8088 2850 8088 2851 8089
2851 8091 2852 8091 2853 8092 2853 8094
2854 8094 2854 8093 2856 8093 2858 8094
2876 8082 2867 8060 2861 8055
TIME...MOT...LOC 2112Z 235DEG 22KT 2858 8080
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LawSpecial weather statement, Apr 29, 5:21 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
521 PM EDT Sat Apr 29 2023
FLZ053-547-647-747-292145-
Southern Brevard Barrier Islands FL-Osceola FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
521 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of southern Brevard and
east central Osceola Counties through 545 PM EDT...
At 521 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Camp Holly Fish Camp, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2798 8047 2783 8082 2800 8098 2841 8061
2841 8059 2819 8056
TIME...MOT...LOC 2121Z 222DEG 29KT 2800 8081
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Apr 29, 5:25 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
525 PM EDT Sat Apr 29 2023
FLZ041-045-046-141-247-347-447-292230-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-Orange FL-
Seminole FL-Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
525 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of Seminole, northern
Brevard, east central Orange and Volusia Counties through 630 PM
EDT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Chuluota, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford and Titusville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2943 8107 2909 8090 2857 8054 2845 8097
2861 8136 2926 8132 2927 8115 2941 8116
2943 8110
TIME...MOT...LOC 2124Z 226DEG 27KT 2866 8098
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LawSpecial weather statement, Apr 29, 5:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
530 PM EDT Sat Apr 29 2023
FLZ045-046-053-247-292200-
Osceola FL-Orange FL-Seminole FL-Inland Northern Brevard FL-
530 PM EDT Sat Apr 29 2023
...A strong thunderstorm will impact portions of southwestern
Seminole, southeastern Orange and northwestern Osceola Counties
through 600 PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Avalon Park, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Altamonte Springs, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for east central
Florida.
&&
LAT...LON 2875 8137 2852 8087 2785 8126 2791 8131
2792 8131 2794 8134 2795 8134 2804 8143
2803 8139 2801 8138 2804 8136 2807 8137
2807 8135 2808 8135 2809 8145 2814 8146
2814 8151
TIME...MOT...LOC 2129Z 220DEG 34KT 2849 8124
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
WeitlichThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:46 AM EDT | Gale Watch | MLB | 10 hr | |
| Apr 29, 3:46 AM EDT | Small Craft Advisory | MLB | 44 hr | |
| Apr 29, 2:11 PM EDT | Gale Warning | MLB | 28 hr | |
| Apr 29, 2:11 PM EDT | Small Craft Advisory | MLB | 38 hr | |
| Apr 29, 2:55 PM EDT | Special Weather Statement | MLB | Okeechobee | 35 min |
| Apr 29, 3:00 PM EDT | Special Weather Statement | MLB | Osceola | 45 min |
| Apr 29, 3:03 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 42 min |
| Apr 29, 3:31 PM EDT | Special Weather Statement | MLB | Brevard | 44 min |
| Apr 29, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 38 min |
| Apr 29, 3:39 PM EDT | Special Marine Warning | MLB | 66 min | |
| Apr 29, 3:43 PM EDT | Special Weather Statement | MLB | Saint Lucie | 47 min |
| Apr 29, 3:52 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 11 min |
| Apr 29, 4:03 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 42 min |
| Apr 29, 4:10 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 40 min |
| Apr 29, 4:13 PM EDT | Special Marine Warning | MLB | 62 min | |
| Apr 29, 4:16 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 29 min |
| Apr 29, 4:29 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
| Apr 29, 4:40 PM EDT | Special Marine Warning | MLB | 95 min | |
| Apr 29, 4:45 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole | 30 min |
| Apr 29, 4:48 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 27 min |
| Apr 29, 4:54 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 36 min |
| Apr 29, 5:07 PM EDT | Special Marine Warning | MLB | 53 min | |
| Apr 29, 5:07 PM EDT | Special Weather Statement | MLB | Osceola | 23 min |
| Apr 29, 5:13 PM EDT | Special Weather Statement | MLB | Brevard | 32 min |
| Apr 29, 5:21 PM EDT | Special Weather Statement | MLB | Brevard | 24 min |
| Apr 29, 5:25 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 65 min |
| Apr 29, 5:30 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 30 min |
| Apr 29, 5:58 PM EDT | Special Marine Warning | MLB | 62 min | |
| Apr 29, 6:01 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 59 min |
| Apr 29, 6:18 PM EDT | Special Marine Warning | MLB | 87 min | |
| Apr 29, 7:03 PM EDT | Special Weather Statement | MLB | Martin | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.